# SDR UIEA2018080701633

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,107 hours, 18,008 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENG HPSOV EICAS MESSAGE IN FLIGHT, FOLLOWED QRH. RESET HPSOV MESSAGE, RAN BITE CHECK. OPS CHECK OK IAW 36-10-00.
